# SDR AU960366

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 500000896
- Condition: Frayed
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH FORWARD AILERON CONTROL CABLE CONTAINED NUMEROUS BROKEN WIRES OVER A 100MM (4IN) LENGTH AT THE PULLEY LOCATED AT THE FIREWALLAREA AT FS 100.00
